# SDR AALA20100604ATL01

- Difficulty date: June 3, 2010
- Submitted: August 4, 2010
- Operation: Air carrier
- Aircraft: N7532A
- Make and model: Doug DC-9-82
- Aircraft serial: 49924
- Aircraft time: 58,241 hours, 29,680 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 0201804001
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND EMERGENCY LIGHT LENS MISSING.  REPLACED LENS FOR EMERGENCY LIGHT.  OPS CHECKED NORMAL.
